| Model Number |
170004 |
| Medical Device Problem Codes |
Break (1069); Human-Device Interface Problem (2949)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/16/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter: occurred during a laparoscopic esophagectomy procedure.During the esophageal wrap, the suture strand kept breaking while the surgeon was trying to tie the knot.In order to resolve the issue and complete the case, opened another box of suture.There was no patient harmed.